Click to chat with Hughes and Coleman Reglan Injury Lawyers today.
Reglan drug injury

More Than Just Tardive Dyskinesia Associated with Reglan Use

November 8, 2011

Thousands of Reglan users have come forward with claims of disturbing physical ailments associated with the long-term use of the medication. Most of those individuals claim they suffer from the neurological disorder, tardive dyskinesia, most commonly recognized by repetitive, involuntary, purposeless movements, such as grimacing, tongue protrusion, lip smacking, puckering and pursing of the lips, and rapid eye blinking. What many don’t realize is this is not the only side effect Reglan can have on patients.

Another side effect is cervical dystonia. This can cause debilitating muscle spasms in the neck and shoulders. These spasms can lead to awkward posture and a painful shivering or jerking of the arms.

Blepharospasm is another disorder linked to spasms from the drug, Reglan. It is characterized by a twitching or awkward blinking of the eye. The disorder starts out slowly but can progress to the point where the blinking can functionally blind the sufferer. Some victims have reported their eyes forcefully shutting for several hours.

Possibly the worst side effect is a condition known as neuroleptic malignant syndrome. This degenerative disease can cause high fever, profuse sweating, muscle rigidity, and a change in mental state marked by catatonia or delirium.

Read more about the history of Reglan lawsuits from the Reglan Drug Injury Lawyers with Hughes & Coleman.

Leave a Reply